(cipro hc otic) What are the long- term effects and classifications of this med?
It's used for ear infections or a bacteria growing in your ear.
Asked by Raymon Greydanus 2 years ago.
I think your talking about Cipro which is an antibiotic. I recently took levaquin which is similar and had a terrible reaction. If you have pain in your muscles stop immediatly. Check out the link below for more info on the medication. Answered by Jovan Gonsalues 2 years ago.
go to "webmd.com" a perfect place to get information on this Answered by Chadwick Cherry 2 years ago.
Is cipro hc used for swimmers ear?
i dont remember if thats what i had been prescribed to before! i have allot of ear drops at my house and im not sure if it the correct one! thanks!!!
Asked by Latia Jacek 2 years ago.
Try half Vinegar and half Alcohol. Two or three drops in each ear, after swimming. It's OK to use before also, the Alcohol drys the water out and the Vinegar promotes proper PH levels, like a douche for your ears! Answered by Sherice Gathing 2 years ago.
If you have ear drops that are over 6 months old, you need to throw them out and get a new prescription from your doctor for this. If you have had this before, a phone call might be all that you need to do to get a prescription if you have an existing relationship with a family doctor. Answered by Katina Leonard 2 years ago.
yes, that can be used, "cortisporin" I would consider the oldest and the best. it contains two antibiotics, not just one. cipro - HC would only kill a limited number of bacteria. You can give it a try, but if you don't get immediate benefit, call your doctor for a new prescription, or change to cortisporin. Answered by Twila Snoke 2 years ago.
Is Cipro HC Otic an over the counter medication?
does it treat more than one condition, if so what are they?
Asked by Lilla Goonan 2 years ago.
Not over the counter but you can buy the generic version online. Ciprofloxacin is an antibiotic in a group of drugs called fluoroquinolones. Ciprofloxacin fights bacteria in the body. Ciprofloxacin is used to treat different types of bacterial infections. Answered by Alonzo Ovadilla 2 years ago.
Cipro Hc Otic Answered by Merissa Sahl 2 years ago.
I don't think it's over the counter. Probably treats otitis externa or otitis media, depending on suspected bacterial agent. Answered by Elizabet Weatherington 2 years ago.
I think you may have had an adverse reaction to whatever else you ingested. Answered by Edra Imbruglia 2 years ago.
It is not in the US. Answered by Ervin Masur 2 years ago.
What is considered a "drop" of Cipro HC?
actually, i dont, maybe im just doubting myself, i know its a DUMB question, no doubt, but is it the amount that fills the small vial that it comes with or just a little squeeze of the vial?
Asked by Louetta Piacitelli 2 years ago.
The amount that is squeezed out of the bottle for application. A drop. You know what a drop looks like, right? Answered by Jill Dalessio 2 years ago.
Will an antibiotic interfere with birth control?
Okay, so like a week ago, I was put on Provera because I wasn't menstruating, and I finished my last pill last week, my doctor also prescribed me to Yaz, and told me to start taking it the second day after I start my period (which hasn't come yet) to regulate them, but today I went to the doctor and was put...
Asked by Jessika Koiner 2 years ago.
Okay, so like a week ago, I was put on Provera because I wasn't menstruating, and I finished my last pill last week, my doctor also prescribed me to Yaz, and told me to start taking it the second day after I start my period (which hasn't come yet) to regulate them, but today I went to the doctor and was put on antibiotics for swimmers ear (Cipro HC) and I took some ibuprofen..if I were to start my period in the next couple of days (or hours D:) would the antibiotic and ibuprofen interfere with the birth control? Answered by Rosana Staschke 2 years ago.
antibiotics reduce the effectiveness of pills - discover all details - below Answered by Emile Zagar 2 years ago.
Is Hallucinating normal during an ear infection?
Its a severe ear and throat infection. He's complaining about too much pain. His ear was bleeding which we took him to the hospital and they said it was normal. He keeps asking about people that aren't here/don't exist and he keeps saying that he feels he won't make it. Is it even possible to does...
Asked by Thersa Napoletano 2 years ago.
Its a severe ear and throat infection. He's complaining about too much pain. His ear was bleeding which we took him to the hospital and they said it was normal. He keeps asking about people that aren't here/don't exist and he keeps saying that he feels he won't make it. Is it even possible to does from an ear and throat infection? I'm really scared for him and I don't know what to do. He's taking tramadol for the pain. An antibiotic called Cephalexin and ear drops called Cipro HC OTIC. Answered by Jeffrey Rokosz 2 years ago.
Tramadalol (narcotic like pain killer) can cause hallucinations. Did he overdose it? Consult your doc immediately. Otherwise I think in terms of organic brain disease or psychiatric disorders. Answered by Martha Masse 2 years ago.
My daughter hasn't had an ear infection and has thankfully not really been sick either (a mild fever once). She goes to daycare a couple days a week and I do breastfeed. I do not live in a sterile environment. My house is pretty messy. She is 1 now. People always said that once my daughter went to daycare both she and I would be sick all the time. Thankfully, that has not been the case. Answered by Arnulfo Boenig 2 years ago.
1. Hallucinations are never normal. 2. He is taking drugs. You never know, maybe the drugs are making him hallucinate. Check with a doctor. Either way, thats the kinda thing you need to mention to a doctor. Thats just not right. Answered by Clarinda Skeen 2 years ago.